# SDR R61A201911071206

- Difficulty date: October 13, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17021769403
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CORROSION-FWD WET AREA FR17 RH SIDE AS MARKED.  CUTOUT CORRODED AREA REF EMB SRM 53-00-10 REPAIR 03, AND INSTALLED FABRICATED FILLER AND INNER DOUBLER REF EMB SRM 51-40-08 FR PN: 170-21769-403.  SEE EAMS W/O H6997 SN 178 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
